# SDR JJBA20210331031

- Difficulty date: March 31, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,665 hours, 25,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fm 19-20 S12-13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUSELAGE I, DENT FOUND ON LH LATERAL PANEL BTW FR 19-20 AND BTW STR 12L-13L. SKIN PANEL STRIPPED ON DAMAGED AREA FOR INVESTIGATION PURPOSE ON LH BTW FR 19-20 AND BTW STR 11L AND 12L REPAIR DOUBLER REMOVED FOR INVESTIGATION. DAMAGED AREA REMOVED. DENT ON LH LATERAL PANEL AT CTR FUSE 1 BTW FR 19-20 AND BTW STR 12-13L REPAIRED.
